# SDR C77A20150919004

- Difficulty date: September 19, 2015
- Submitted: September 20, 2015
- Operation: Air carrier
- Aircraft: N613CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000203
- Aircraft time: 21,481 hours, 12,356 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 17005663003
- Condition: Corroded
- Location: Fuselage
- Part time: 21,481 hours, 12,356 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FUSELAGE MAIN CABIN RT FLOOR SILL PN 170-05663-003, BETWEEN FRAME 12 & 14, Y=914.4 THROUGH 1219.2 HAS CORROSION.  R & R RT FLOOR SILL PN 170-05663-003 IAW SRM 51-41-01 & 51-43-01.
